Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate withdrawal if skip doses???

Posted by john on May 25, 1999, at 21:25:23

In reply to Re: Parnate withdrawal if skip doses???, posted by Elizabeth on May 8, 1999, at 23:58:41

In doing a lot of reading and browsing through stories of people's experiences with the myriad antidepressants available, and one of the few common threads seems to be that Parnate is, with few exceptions, a tremendous success story. I would be very interested to know what your experiences in terms of side effects have been. My psychiatrist told me not to try it because it has so many side effects -- i.e.:all your hair falls out, involuntary ejaculation(?), etc. If it's such a horror drug, why do so many people seem so thrilled with it?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:john thread:2633